# SDR AWXA0002255

- Difficulty date: August 29, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 7075T6050
- Part serial: NSN
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Corrosion on floor support Hat section at station 405 between RBL 25 to RBL 45.C: Removed and fabricated and installed floor support Hat section at STA 405 between RBL 25 to 45 IAW SRM 51-10-2 pg 12, 51-40-02 pg 1 SRM 51-20-01 pg 1
